Integral equations containing integrals taken over a surface with edges
Doklady Akademii Nauk, Tome 141 (1961) no. 4, pp. 773-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_4_a1,
author = {T. G. Gegelia},
title = {Integral equations containing integrals taken over a surface with edges},
journal = {Doklady Akademii Nauk},
pages = {773--776},
year = {1961},
volume = {141},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_4_a1/}
}
T. G. Gegelia. Integral equations containing integrals taken over a surface with edges. Doklady Akademii Nauk, Tome 141 (1961) no. 4, pp. 773-776. http://geodesic.mathdoc.fr/item/DAN_1961_141_4_a1/